MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø46 NO-HOLE; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø46 NO-HOLE; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.32.146SH
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 25 september 2017.Lot 165744: (b)(4) items manufactured and released on 05 october 2016.Expiration date: 2021-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact flat pe hc liner ø28/b, code 01.32.2837hct, lot.165672 (k103721) (b)(4) items manufactured and released on 05 october 2016.Expiration date: 2021-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the cup was loose.The cause of loosening is unknown.No report of trauma.The surgeon revised the cup, head and liner.The surgeon re-implanted with medacta product.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø46 NO-HOLE
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6893676
Report Number3005180920-2017-00532
Device Sequence Number99054
Product Code LPH
UDI-Device Identifier07630030810725
UDI-Public07630030810725
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Catalogue Number01.32.146SH
Device Lot Number165744
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;